A geometric proof of Gibbard's random dictatorship theorem (*)
John Duggan
Economic Theory, 1996, vol. 7, issue 2, 365-369
Abstract:
Gibbard has shown that a social choice function is strategy-proof if and only if it is a convex combination of dictatorships and pair-wise social choice functions. I use geometric techniques to prove the corollary that every strategy-proof and sovereign social choice function is a random dictatorship.
Date: 1996
Note: Received: November 26, 1993; revised version June 20, 1994
References: Add references at CitEc
Citations: View citations in EconPapers (9)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: A Geometric Proof of Gibbard's Random Dictatorship Theorem (1996)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:joecth:v:7:y:1996:i:2:p:365-369
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/199/PS2
Access Statistics for this article
Economic Theory is currently edited by Nichoals Yanneils
More articles in Economic Theory from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().